| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
03/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that rn was inserting picc line and packing material malfunctioned.After flushing the line, the rubber stopper in the tubing flipped causing backflow of blood to splash in rn's face.No harm to patient.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged t-lock is confirmed; however, the exact cause is unknown.Two photographs of a t-lock and hydrophilic stylet were returned for evaluation.An initial visual observation of the photographs showed the septum of the t-lock was partially removed from the device.The stylet was observed threaded through the septum and in the extension tubing.Use residue was observed on the device.No other damage was observed in the returned photo.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.